# SDR AWXA200701107

- Difficulty date: August 30, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - NR 5988823 AND 5988924, RUDDER TRAILING EDGE HAS AREA OF DELAMINATION, RUDDER STATION 228.850, RUDDER STATION 233.852.  REPAIRED RUDDER TRAILING EDGE, RUDDER STATION 228.850 - RUDDER STATION 233.852 IAW USAIRWAYS EA 120229.
